Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Right arm is hurting and going numb? What could be causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2608 Questions
Question
Hello, my right arm is hurting and going numb? Do you know why?
What causes this to happen?
Posted Mon, 13 Aug 2012 in Bones, Muscles and Joints
 
 
Answered by Dr. Harish Naik 15 minutes later
Hello
Thanks for your query.


I will try my best to provide you with best possible professional recommendations to your questions.

Just wanted to know is there any history of trauma or do you have diabetes . your symptoms suggest there could be some trauma which you might be unaware.

I advice you to take some analgesics to relive pain , and hot compression to your upper limb.

If the symptoms are not relived then consult orthopedician for proper diagnosis and treatment .

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer

Regards

it is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor